# SDR AALA201911209037

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 23,742 hours, 3,849 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Panel
- Part number: Z121H0094111
- Part serial: 121H00006286
- Condition: Inoperative
- Location: Aap
- Part time: 23,742 hours, 3,849 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS DONT PASS OPERATIONAL TEST DOOR L2 EVAC SIGNALING SYSTEM AAP EVAC CDM PUSH BUTTOM INOP IN PASSENGER CABIN. REPLACED ADDITIONAL ATTENDANT PANEL (AAP) 123RH IAW AMM 23-73-13-400-801-A. PERFORMED OPERATIONAL TEST OF THE EMERGENCY EVACUATION SIGNALING SYSTEM IAW AMM 23-73-00-710-804-A. TEST IS OK.
